Követés
Eric Ofoedu
Eric Ofoedu
Teaching and Research, Department of Mathematics, Nnamdi Azikiwe University, Awka, Anambra State
E-mail megerősítve itt: unizik.edu.ng
Cím
Hivatkozott rá
Hivatkozott rá
Év
Strong and weak convergence theorems for asymptotically nonexpansive mappings
CE Chidume, EU Ofoedu, H Zegeye
Journal of Mathematical Analysis and Applications 280 (2), 364-374, 2003
2702003
Strong convergence theorem for uniformly L-Lipschitzian asymptotically pseudocontractive mapping in real Banach space
EU Ofoedu
Journal of Mathematical Analysis and Applications 321 (2), 722-728, 2006
1492006
Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings
H Zegeye, EU Ofoedu, N Shahzad
Applied Mathematics and Computation 216 (12), 3439-3449, 2010
1092010
Approximation of common fixed points for finite families of total asymptotically nonexpansive mappings
CE Chidume, EU Ofoedu
Journal of Mathematical Analysis and Applications 333 (1), 128-141, 2007
972007
Solution of nonlinear integral equations of Hammerstein type
CE Chidume, EU Ofoedu
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4293-4299, 2011
452011
Hybrid approximation of solutions of nonlinear operator equations and application to equation of Hammerstein-type
EU Ofoedu, DM Malonza
Applied Mathematics and Computation 217 (13), 6019-6030, 2011
342011
A new iteration process for approximation of common fixed points for finite families of total asymptotically nonexpansive mappings
CE Chidume, EU Ofoedu
International journal of mathematics and mathematical sciences 2009, 2009
332009
New implicit and explicit approximation methods for solutions of integral equations of Hammerstein type
EU Ofoedu, CE Onyi
Applied Mathematics and Computation 246, 628-637, 2014
192014
Further investigation on iteration processes for pseudocontractive mappings with application
EU Ofoedu, H Zegeye
Nonlinear Analysis: Theory, Methods & Applications 75 (1), 153-162, 2012
162012
Convergence analysis for finite family of relatively quasi nonexpansive mappings and systems of equilibrium problems
EU Ofoedu, Y Shehu
Applied Mathematics and Computation 217 (22), 9142-9150, 2011
142011
Iterative algorithm for multi-valued pseudocontractive mappings in Banach spaces
EU Ofoedu, H Zegeye
Journal of mathematical analysis and applications 372 (1), 68-76, 2010
142010
A new iteration process for generalized Lipschitz pseudo-contractive and generalized Lipschitz accretive mappings
CE Chidume, EU Ofoedu
Nonlinear Analysis: Theory, Methods & Applications 67 (1), 307-315, 2007
142007
A general approximation scheme for solutions of various problems in fixed point theory
EU Ofoedu
International Journal of Analysis 2013 (1), 762831, 2013
132013
Approximation of minimum-norm fixed point of total asymptotically nonexpansive mapping
EU Ofoedu, AC Nnubia
Afrika Matematika 26, 699-715, 2015
112015
Solution by iteration of nonlinear variational inequalities involving finite family of asymptotically nonexpansive mappings and monotone mappings
EU Ofoedu, Y Shehu, JN Ezeora
PanAmer. Math. J 18 (4), 61-75, 2008
102008
A new iteration process for finite families of generalized Lipschitz pseudo-contractive and generalized Lipschitz accretive mappings
CE Chidume, EU Ofoedu
Nonlinear Analysis: Theory, Methods & Applications 69 (4), 1200-1207, 2008
82008
An algorithm for finding common solutions of various problems in nonlinear operator theory
EU Ofoedu, JN Odumegwu, H Zegeye, N Shahzad
Fixed Point Theory and Applications 2014, 1-17, 2014
72014
Iterative approximation of a common zero of a countably infinite family of m-accretive operators in Banach spaces
EU Ofoedu
Fixed Point Theory and Applications 2008 (1), 325792, 2008
72008
The hybrid steepest descent method for solutions of equilibrium problems and other problems in fixed point theory
MO Osilike, EU Ofoedu, FU Attah
Fixed Point Theory and Applications 2014, 1-24, 2014
62014
Approximation of common fixed points of family of asymptotically nonexpansive mappings
EU Ofoedu, H Zegeye, N Shahzad
Bull. Malays. Math. Sci. Soc.(2) 36 (3), 611-624, 2013
52013
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20